# SDR 2001FA0000338

- Difficulty date: July 30, 2001
- Submitted: September 25, 2001
- Operation: General aviation
- Aircraft: N9656B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0949
- Engine: Lyc VO360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 244110010
- Condition: Broken
- Location: Rt Mlg
- Part time: 921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR PIVOT PN 24411001-10 BROKEN, SHEARING OFF GEAR FROM PIVOT.  THIS PART WAS INSTALLED ON  01/20/2000, BEING THE NEW IMPROVED PIVOT.  ON 05/28/2001 PIVOT WAS INSPECTED AND DYE PENTRANT FOR CRACKS PER AD AND SB.  SERVICE KIT 172-151 INSTALLED.  113 HOURS LATER ON 07/27/2001 PIVOT BROKE.  AIRCRAFT LANDED WITH NO DAMAGE.
